Next Article in Journal
An Exact and Near-Exact Distribution Approach to the Behrens–Fisher Problem
Next Article in Special Issue
Approximation of the Fixed Point of the Product of Two Operators in Banach Algebras with Applications to Some Functional Equations
Previous Article in Journal
An Approximate Proximal Numerical Procedure Concerning the Generalized Method of Lines
Previous Article in Special Issue
A Methodology for Obtaining the Different Convergence Orders of Numerical Method under Weaker Conditions
 
 

Order Article Reprints

Journal: Mathematics, 2022
Volume: 10
Number: 2952

Article: Constructing a Class of Frozen Jacobian Multi-Step Iterative Solvers for Systems of Nonlinear Equations
Authors: by R. H. Al-Obaidi and M. T. Darvishi
Link: https://www.mdpi.com/2227-7390/10/16/2952

MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article and designed to be complimentary to the journal.

Quote and Order Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop